Kodai Mathematical Journal

Singular variation of domains and continuity property of eigenfunction for some semi-linear elliptic equations

Shin Ozawa and Susumu Roppongi

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 18, Number 2 (1995), 315-327.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138043428

Digital Object Identifier
doi:10.2996/kmj/1138043428

Mathematical Reviews number (MathSciNet)
MR1346911

Zentralblatt MATH identifier
0923.35062

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35J20: Variational methods for second-order elliptic equations 35P30: Nonlinear eigenvalue problems, nonlinear spectral theory

Citation

Ozawa, Shin; Roppongi, Susumu. Singular variation of domains and continuity property of eigenfunction for some semi-linear elliptic equations. Kodai Math. J. 18 (1995), no. 2, 315--327. doi:10.2996/kmj/1138043428. https://projecteuclid.org/euclid.kmj/1138043428


Export citation

References

  • [1] R. ADAMS, Sobolev Spaces, Academic Press, New York, 1975.
  • [2] E. N. DANCER, The effect of domain shape on the number of positive solution of certain nonlinear equations, J. Differential Equations, 74 (1988), 120-156.
  • [3] E. N. DANCER, On the positive solutions of some weakly nonlinear equations o annular region, Math. Z., 206 (1991), 551-562.
  • [4] B. GIDAS, W. M. Ni AND L. NIRENBERG, Symmetry and related properties vi the maximum principle, Comm. Math. Phys., 68 (1979), 209-243.
  • [5] S. S. LIN, Semilinear elliptic equation on singularly perturbed domains, Comm Partial Differential Equations, 16 (1991), 617-645.
  • [6] T. OSAWA AND S. OZAWA, Singular variation of nonlinear eigenvalues, Proc Japan Acad., 69A (1993), 217-218.
  • [7] S. OZAWA, Spectra of domains with small spherical Neumann boundary, J. Fac Sci. Univ. Tokyo Sect. IA, 30 (1983), 259-277.
  • [8] S. OZAWA, L? boundedness of nonlinear eigenf unction under singular variatio of domains, preprint.
  • [9] S. OZAWA, Singular variation of the ground state eigenvalue for a sem-ilinea elliptic equation, Thoku Math. J., 45 (1993), 359-368.
  • [10] S. OZAWA AND S. ROPPONGI, Singular variation of domains and L? boundednes of eigenf unction for some semi-linear elliptic equations, Proc. Japan Acad., 70A (1994), 67-70.